MAUDE Adverse Event Report: Stryker Spine-US ES2 Nitinol K-Wire Blunt; Orthopedic Manual Surgical Instrument

Stryker Spine-US ES2 Nitinol K-Wire Blunt; Orthopedic Manual Surgical Instrument
Catalog Number 48280232
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction

Brand Name
ES2 Nitinol K-Wire Blunt
Common Device Name
Orthopedic Manual Surgical Instrument
Manufacturer (Section D)
Stryker Spine-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
Stryker Spine-France
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
+1(201)760-8000
MDR Report Key50810063
Report Number0009617544-2026-00136
Device Sequence Number18785501
Product Code LXH
UDI-Device Identifier07613327096200
UDI-Public07613327096200
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48280232
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown